# SDR DALA2021112507282

- Difficulty date: November 22, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 101,075 hours, 14,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1603 2R DOOR SLIDE BUSTLE MISALIGNED. CORRECTIVE ACTION: SECURED 2R DOOR SLIDE BUSTLE IAW B767 AMM 25-66. (8161288)
